Smoothness laws for random ordered graphs

Joel Spencer, Ravi Boppana

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Original languageEnglish (US)
Title of host publicationLogic and random structures
EditorsR Boppana, J Lynch
PublisherAmerican Mathematical Society
Pages15-32
StatePublished - 1997

Publication series

NameDIMACS Series
Volume33

Cite this

Spencer, J., & Boppana, R. (1997). Smoothness laws for random ordered graphs. In R. Boppana, & J. Lynch (Eds.), Logic and random structures (pp. 15-32). (DIMACS Series; Vol. 33). American Mathematical Society.

Smoothness laws for random ordered graphs. / Spencer, Joel; Boppana, Ravi.

Logic and random structures. ed. / R Boppana; J Lynch. American Mathematical Society, 1997. p. 15-32 (DIMACS Series; Vol. 33).

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Spencer, J & Boppana, R 1997, Smoothness laws for random ordered graphs. in R Boppana & J Lynch (eds), Logic and random structures. DIMACS Series, vol. 33, American Mathematical Society, pp. 15-32.
Spencer J, Boppana R. Smoothness laws for random ordered graphs. In Boppana R, Lynch J, editors, Logic and random structures. American Mathematical Society. 1997. p. 15-32. (DIMACS Series).
Spencer, Joel ; Boppana, Ravi. / Smoothness laws for random ordered graphs. Logic and random structures. editor / R Boppana ; J Lynch. American Mathematical Society, 1997. pp. 15-32 (DIMACS Series).
@inbook{545275119a9545cea389d646d5d8ad0b,
title = "Smoothness laws for random ordered graphs",
author = "Joel Spencer and Ravi Boppana",
year = "1997",
language = "English (US)",
series = "DIMACS Series",
publisher = "American Mathematical Society",
pages = "15--32",
editor = "R Boppana and J Lynch",
booktitle = "Logic and random structures",

}

TY - CHAP

T1 - Smoothness laws for random ordered graphs

AU - Spencer, Joel

AU - Boppana, Ravi

PY - 1997

Y1 - 1997

M3 - Chapter (peer-reviewed)

T3 - DIMACS Series

SP - 15

EP - 32

BT - Logic and random structures

A2 - Boppana, R

A2 - Lynch, J

PB - American Mathematical Society

ER -